MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that this system was unresponsive during a parotidectomy procedure.Stim was being delivered.Audio indicators alerted the user of the issue.User was unsure if it was a connection issue, reseated all connections with no resolution, was not intermittent, there was no response at all.Swapped console and interface box with no change.Adjusted threshold to 80, tapped on the muscle that was innervated and used stim probe, console shows that stim is delivering appropriate signal, passing electrode check.Replaced electrodes checking placement with no change.Area where electrodes are placed is not being irrigated, no paralyzing anesthetic is in use.The procedure was delayed for less than an hour and was aborted after patient was under for 30-40 minutes.No patient injury.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21522577
Report Number1045254-2025-00714
Device Sequence Number15877123
Product Code ETN
UDI-Device Identifier00613994499714
UDI-Public00613994499714
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Device Lot Number205889520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date03/05/2025
Date Device Manufactured05/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown